# SDR CA130405006

- Difficulty date: April 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 46,053 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELECTRICAL SHORT, ARCING, HAPPENED WHEN CLOSING THE 20000VU PANEL, LOCATED IN THE CABIN CEILING AFT OF THE FWD GALLEY.  SUSPECT WIRE CHAFING ON THE 20000VU PANEL , WIRE BUNDLE SEEMS TO BE TO LOW AND SEAT ON THE PANEL WHEN THE PANEL IS CLOSED, CAUSING WIRE CHAFING WITH THE ACFT VIBRATION.  WIRES REPLACED, REPOSITIONNED WIRE BUNDLE TO ELIMINATE FUTURE CHAFING.
